Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

December 16th, 2013

After about a week of Doxy and Acanya gel. Feels like there is an improvement. Still finishing Sronyx pack, waiting to witch to Yasmin. Doxy, however, makes me extremely nauseous when taken on empty stomach (as suggested on bottle). I've already thrown up a couple times on it.


    Photo Information for December 16th, 2013

    Taken with Apple iPhone 4S

    • 1.9 mm
    • 1/30
    • f f/2.4
    • ISO 800

    Recommended Comments

    There are no comments to display.

    Join the conversation

    You can post now and register later. If you have an account, sign in now to post with your account.

    Add a comment...

    ×   Pasted as rich text.   Paste as plain text instead

      Only 75 emoji are allowed.

    ×   Your link has been automatically embedded.   Display as a link instead

    ×   Your previous content has been restored.   Clear editor

    ×   You cannot paste images directly. Upload or insert images from URL.

    ×